Alert archive / Tennessee / Freeze Warnings in 2017
Freeze Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Mar 10, 2017, 11:27 AM CST for 38 counties in Tennessee. It took effect at Mar 10, 2017, 10:00 PM CST. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 10, 2017, 11:27 AM CST (17:27 UTC)
- In effect from
- Mar 10, 2017, 10:00 PM CST
- Expired
- Mar 11, 2017, 8:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 8:00 AM CST | SNOW 1.5 | Dover, TN | 1.5 INCHES OF SNOW MEASURED IN DOVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
090 WWUS74 KOHX 101727 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1127 AM CST Fri Mar 10 2017 ...Freezing Temperatures Expected Across Middle Tennessee Tonight... .As strong surface based Canadian high pressure influences build into Middle Tennessee tonight, most locations will experience temperatures falling through the freezing mark late this evening and overnight. Low temperatures are expected to be in the upper 20s to lower 30s across all of Middle Tennessee by late tonight. Temperatures should rise above freezing across most locations in Middle Tennessee by the mid morning hours on Saturday. TNZ005>011-023>034-056>066-075-077>080-093>095-110300- /O.NEW.KOHX.FZ.W.0001.170311T0400Z-170311T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 1127 AM CST Fri Mar 10 2017 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST SATURDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from 10 PM this evening to 8 AM CST Saturday. * TEMPERATURE...Temperatures will fall into the upper 20s to lower 30s across all of Middle Tennessee late tonight. * IMPACTS...After the unusual warm temperatures over the past few weeks, significant growth and plant and tree emergence has occurred across Middle Tennessee. Fruit trees, bushes and tender vegetation that has sprouted early may be impacted by these freezing temperatures. Also proper shelter needs to be provided for animals remaining outdoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 31
2 follow-up statements
735 WWUS74 KOHX 110219 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 819 PM CST Fri Mar 10 2017 ...Freezing Temperatures Expected Across Middle Tennessee Tonight... .As Canadian high pressure builds into Middle Tennessee tonight, most locations will experience temperatures falling to or below freezing. Low temperatures are expected to fall into the upper 20s and lower 30s across all of Middle Tennessee. Temperatures should rise above freezing at most locations by mid morning. TNZ005>011-023>034-056>066-075-077>080-093>095-111400- /O.CON.KOHX.FZ.W.0001.170311T0400Z-170311T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 819 PM CST Fri Mar 10 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST SATURDAY... * TEMPERATURES...upper 20s and lower 30s across all areas. * IMPACTS...After the unusual warm temperatures over the past few weeks, significant growth to plants and trees has occurred. Fruit trees, bushes and tender vegetation that has sprouted early may be impacted by these freezing temperatures. Also proper shelter needs to be provided for animals remaining outdoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
137 WWUS74 KOHX 110944 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 344 AM CST Sat Mar 11 2017 ...Freezing temperatures expected across Middle Tennessee this morning and again Saturday night... .As Canadian high pressure pushes Arctic air into Middle Tennessee, most locations will experience temperatures falling to or below freezing. Low temperatures Saturday morning are expected to fall into the upper 20's and lower 30's, and into the mid and upper 20's Saturday night. TNZ005>011-023>034-056>066-075-077>080-093>095-112200- /O.NEW.KOHX.FZ.W.0002.170312T0600Z-170312T1200Z/ /O.CON.KOHX.FZ.W.0001.000000T0000Z-170311T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 344 AM CST Sat Mar 11 2017 ...Freeze warning remains in effect until 8 AM CST this morning... ...Freeze warning in effect from midnight CST tonight to 7 AM CDT Sunday... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from midnight CST tonight to 7 AM CDT Sunday. * Temperatures...Upper 20's to lower 30's on Saturday morning, then mid to upper 20's Saturday night. * Impacts...After the unusual warm temperatures over the past few weeks, significant growth to plants and trees has occurred. Fruit trees, bushes and tender vegetation that has sprouted early may be impacted by these freezing temperatures. Also proper shelter needs to be provided for animals remaining outdoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Rose
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Mar 10, 11:11 AM CST, 16 minutes earlier.
Area forecast discussion, Mar 10, 11:11 AM CST, 16 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1111 AM CST Fri Mar 10 2017 .DISCUSSION... Mostly sunny skies are expected through the rest of the afternoon. In spite of the sun, it will be chilly with highs in the upper 40s to upper 50s, along with a gusty north wind. && .PREVIOUS DISCUSSION... Storms are about to exit Middle Tennessee as a cold front sweeps through the mid state. Look for skies to begin clearing out from NW to SE as we head toward morning, with mostly sunny skies today in spite of significantly cooler temperatures. Following a cold night tonight, the next active weather system will begin setting up on Saturday. A swath of moisture riding a NW flow aloft will merge with an inverted trough attached to a Gulf of Mexico low to produce mainly rain on Saturday. The rain will begin mixing with snow Saturday evening, and then change to all snow overnight before the moisture pulls east of the mid state. All indications are that snowfall amounts will remain under an inch in areas west of the Cumberland Plateau, with the Cumberland Plateau receiving 1 to 2 inches of accumulation, mainly after midnight Saturday night. Despite cooler temperatures today and tonight, ground temperatures are still going to be relatively warm given the warm pattern we've experienced these past several days. So it might take a few hours for snow to finally begin to accumulate once it begins. Measurable precipitation should end by 12Z Sunday. Another cold front will come through on Monday, with wrap-around moisture keeping light precipitation in Monday night. Some of this may occur as snow, but accumulation will be minimal. Temperatures for the next 7 days will remain at or below normal, so we can expect more normal March weather for the foreseeable future. && .AVIATION... 18Z TAF DISCUSSION. All sites will have VFR with dry high pressure moving in during the next 24 hours. North winds will be gust to 25kt today, decreasing to 5-10kt tonight. && .OHX WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 10 PM this evening to 8 AM CST Saturday FOR Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb- Dickson-Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson- Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry- Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......13 AVIATION........13
Hazardous weather outlook, Mar 10, 5:23 AM CST, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 523 AM CST Fri Mar 10 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-111130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 523 AM CST Fri Mar 10 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snow accumulations will be possible Saturday night. Areas along and north of I-40 could see up to an inch with a dusting south of I-40. Up to 2 inches is possible on the Cumberland Plateau. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 27
In the hours before
Local storm report, Mar 10, 9:37 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
937 AM CST FRI MAR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 3 SW DICKSON 36.05N 87.42W
03/09/2017 E0.88 INCH DICKSON TN TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED.
0807 PM HAIL BURNS 36.05N 87.31W
03/09/2017 E1.00 INCH DICKSON TN TWITTER
PICTURE OF 1INCH HAIL IN DICKSON COUNTY.
0812 PM HAIL WHITE BLUFF 36.11N 87.21W
03/09/2017 E1.00 INCH DICKSON TN TWITTER
SOCIAL MEDIA REPORT OF QUARTER SIZE HAIL.
0840 PM HAIL 6 NNW NASHVILLE 36.26N 86.83W
03/09/2017 E1.00 INCH DAVIDSON TN TWITTER
TWITTER REPORT OF GREATER THAN 1 HAIL IN FONTANEL.
0848 PM HAIL CLARKSVILLE 36.56N 87.35W
03/09/2017 E1.00 INCH MONTGOMERY TN TWITTER
WEB PICTURE OF 1 HAIL. TIME ESTIMATED FROM RADAR.
0854 PM HAIL 2 SSE CLARKSVILLE 36.53N 87.34W
03/09/2017 E1.00 INCH MONTGOMERY TN PUBLIC
GOT A REPORT OF HAIL LARGE ENOUGH TO PUT A FEW DENTS IN
A VEHICLE ON HONRBURGER LANE.
0945 PM HAIL 2 SSE LEBANON 36.18N 86.30W
03/09/2017 E1.25 INCH WILSON TN TRAINED SPOTTER
GOT A REPORT OF 1.25 HAIL.
0948 PM TSTM WND DMG 5 SSW DOVER 36.41N 87.86W
03/09/2017 STEWART TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES DOWN ON UPPER STANDING
ROCK ROAD AND LEATHERWOOD ROAD. TIME ESTIMATED VIA
RADAR.
1000 PM HAIL 5 SSE MURFREESBORO 35.79N 86.37W
03/09/2017 E1.25 INCH RUTHERFORD TN TRAINED SPOTTER
RECEIVED A CALL FROM A SPOTER OF 1.50 HAIL ON ELAM
ROAD.
1004 PM TSTM WND DMG ERIN 36.32N 87.70W
03/09/2017 HOUSTON TN FIRE DEPT/RESCUE
TALKED WITH THE ERIN FIRE DEPARTMENT. THEY REPORTED
TREES AND LIMBS DOWN... AND WIND STRONG ENOUGH TO BLOW
OPEN DOORS. THEY ALSO HAD DIME SIZE HAIL.
1023 PM TSTM WND DMG DICKSON 36.08N 87.38W
03/09/2017 DICKSON TN EMERGENCY MNGR
TREES AND POWER POLES DOWN AT SPRING STREET AND HENSLEE
DRIVE. TIME ESTIMATED BASED ON RADAR.
1025 PM TSTM WND DMG 4 NNE LINDEN 35.66N 87.82W
03/09/2017 PERRY TN LAW ENFORCEMENT
SEVERAL TREES DOWN THROUGHOUT THE COUNTY. TIME
ESTIMATED BASED ON RADAR. NO REPORTS OF STRUCTURAL
DAMAGE.
1032 PM TSTM WND DMG 3 SW LINDEN 35.58N 87.88W
03/09/2017 PERRY TN LAW ENFORCEMENT
SEVERAL TREES DOWN THROUGHOUT THE COUNTY.
1035 PM TSTM WND DMG 3 SW KINGSTON SPRINGS 36.07N 87.14W
03/09/2017 CHEATHAM TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN IN THE COUNTY. TIME ESTIMATED
BASED ON RADAR.
1045 PM HAIL 1 SSE BAXTER 36.14N 85.63W
03/09/2017 E0.88 INCH PUTNAM TN PUBLIC
CALLED THE LOVES TRUCK STOP AND GOT REPORT OF DIME TO
NICKEL SIZE HAIL.
1051 PM TSTM WND DMG 5 ESE HOHENWALD 35.51N 87.47W
03/09/2017 LEWIS TN LAW ENFORCEMENT
A FEW TREES DOWN EAST OF HOHENWALD ON HIGHWAY 20. TIME
ESTIMATED BASED ON RADAR.
1052 PM HAIL COOKEVILLE 36.16N 85.51W
03/09/2017 E1.00 INCH PUTNAM TN TRAINED SPOTTER
SPOTTER REPORTED 1 HAIL IN COOKEVILLE.
1054 PM TSTM WND DMG 2 E BELLE MEADE 36.10N 86.82W
03/09/2017 DAVIDSON TN TRAINED SPOTTER
A TRAINED SPOTTER IN THE GREENHILLS AREA REPORTED TREES
DOWN.
1054 PM TSTM WND DMG 10 ENE WAYNESBORO 35.37N 87.59W
03/09/2017 WAYNE TN EMERGENCY MNGR
A ROOF WAS BLOWN OFF A BARN ON BUTTERMILK RIDGE ROAD
TIME ESTIMATED BASED ON RADAR.
1100 PM TSTM WND DMG 3 WSW FRANKLIN 35.92N 86.89W
03/09/2017 WILLIAMSON TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES DOWN ON TWIN OAKS
DRIVE.
1105 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
03/09/2017 MAURY TN FACEBOOK
TREES DOWN ON POWER LINES ON PAMELA DRIVE IN COLUMBIA
1110 PM HAIL 4 SW COLUMBIA 35.59N 87.10W
03/09/2017 E1.00 INCH MAURY TN 911 CALL CENTER
MAURY COUNTY 911 CALLED WITH 1 HAIL AND STRONG WINDS.
1110 PM TSTM WND DMG 7 SSW COLUMBIA 35.53N 87.10W
03/09/2017 MAURY TN FACEBOOK
TREES DOWN ON POWERLINES ON PAMELA DRIVE IN COLUMBIA
1110 PM TSTM WND DMG 6 SE FRANKLIN 35.87N 86.77W
03/09/2017 WILLIAMSON TN TWITTER
INTERSTATE SIGN SNAPPED AT MM 40 ON EASTBOUND I-840
1117 PM TSTM WND DMG 9 ESE COLUMBIA 35.56N 86.91W
03/09/2017 MAURY TN FACEBOOK
LARGE TREES DOWN ON HOUSE AND CAR IN CULLEOKA
1120 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
03/09/2017 WILLIAMSON TN EMERGENCY MNGR
TREES DOWN ON ARNO ROAD NEAR TRINITY ROAD...TREE IN
ROADWAY AT 4255 GOSEY HILL ROAD...TREE DOWN ON
PEYTONSVILLE ROAD AT BRANDON PARK WAY...AND TREE IN
ROADWAY AT FRANKLIN ROAD AND MOORES LANE
1123 PM TSTM WND DMG 8 W LEWISBURG 35.45N 86.93W
03/09/2017 MARSHALL TN BROADCAST MEDIA
TREES DOWN IN MOORESVILLE
1124 PM TSTM WND GST 2 WNW LAWRENCEBURG 35.26N 87.38W
03/09/2017 E70 MPH LAWRENCE TN EMERGENCY MNGR
EM REPORTED A 70 MPH WIND GUST AT DAVID CROCKET SCHOOL.
1127 PM TSTM WND DMG LEWISBURG 35.45N 86.79W
03/09/2017 MARSHALL TN TRAINED SPOTTER
SEVERAL TREES DOWN IN LEWISBURG ON MIDWAY STREET
1128 PM TSTM WND DMG LEWISBURG 35.45N 86.79W
03/09/2017 MARSHALL TN EMERGENCY MNGR
SEVERAL LARGE TREES BLOWN DOWN IN LEWISBURG INCLUDING
ONE ON A HOUSE. REPORTS OF SIGNIFICANT DAMAGE ON
FAYETTEVILLE HIGHWAY NEAR BELFAST. POSSIBLE TORNADO.
1136 PM TSTM WND GST 5 SE LAWRENCEBURG 35.19N 87.28W
03/09/2017 E60 MPH LAWRENCE TN EMERGENCY MNGR
EM REPORTED 60 MPH WIND GUST IN REVILO .. MULTIPLE
POWER OUTAGES.
1136 PM TSTM WND DMG 5 N SHELBYVILLE 35.56N 86.46W
03/09/2017 BEDFORD TN EMERGENCY MNGR
BEFORD EMA REPORTED SEMI AND TRAILER OVERTURNED AT
WALMART DISTRIBUTION CENTER. ALSO SEVERAL TREES DOWN IN
AREA AND ACROSS HIGHWAY.
1140 PM TSTM WND DMG 11 SW SHELBYVILLE 35.40N 86.60W
03/09/2017 BEDFORD TN EMERGENCY MNGR
ROOF DAMAGE TO A HOME ON CORTNER HOLLOW ROAD.
1142 PM TSTM WND DMG 6 WSW SHELBYVILLE 35.46N 86.55W
03/09/2017 BEDFORD TN 911 CALL CENTER
911 REPORTED LOTS OF DAMAGE IN THE CENTER OF THE
COUNTY. A PARKED TRACTOR TRAILER WAS FLIPPED AND ROOF
DAMAGE. TIME ESTIMATED VIA RADAR.
1142 PM TSTM WND DMG BELL BUCKLE 35.59N 86.35W
03/09/2017 BEDFORD TN EMERGENCY MNGR
ROOF DAMAGE AT ANTIQUE MALL IN BELL BUCKLE
1202 AM TSTM WND DMG 7 S SMITHVILLE 35.86N 85.82W
03/10/2017 DE KALB TN EMERGENCY MNGR
*** 1 INJ *** TREES... POWERLINES DOWN ON CAPSHAW ROAD.
HOME DAMAGED... CAR FLIPPED. ON DEKALB/WARREN COUNTY
LINE.
1205 AM HAIL TULLAHOMA 35.37N 86.22W
03/10/2017 E1.25 INCH COFFEE TN TRAINED SPOTTER
1209 AM TSTM WND DMG 10 N MCMINNVILLE 35.83N 85.78W
03/10/2017 WARREN TN 911 CALL CENTER
POWERLINES DOWN ON CAPSHAW ROAD IN WARREN COUNTY
&&
EVENT NUMBER OHX1700157 OHX1700158 OHX1700159 OHX1700160 OHX1700162
OHX1700161 OHX1700163 OHX1700166 OHX1700165 OHX1700164 OHX1700189
OHX1700192 OHX1700191 OHX1700190 OHX1700167 OHX1700194 OHX1700168
OHX1700169 OHX1700193 OHX1700172 OHX1700185 OHX1700170 OHX1700182
OHX1700188 OHX1700186 OHX1700173 OHX1700180 OHX1700171 OHX1700181
OHX1700177 OHX1700174 OHX1700184 OHX1700178 OHX1700175 OHX1700183
OHX1700187 OHX1700176 OHX1700179
31Local storm report, Mar 10, 9:43 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
943 AM CST FRI MAR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND DMG 1 ESE HOHENWALD 35.55N 87.54W
03/09/2017 LEWIS TN LAW ENFORCEMENT
A FEW TREES DOWN EAST OF HOHENWALD ON HIGHWAY 20. TIME
ESTIMATED BASED ON RADAR.
&&
CORRECTED EVENT TIME...LOCATION
EVENT NUMBER OHX1700194
JACKSONLocal storm report, Mar 10, 10:39 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 AM CST FRI MAR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL 4 SW GOODLETTSVILLE 36.29N 86.75W
03/09/2017 M1.00 INCH DAVIDSON TN FACEBOOK
IMAGE OF HAIL NEAR DAVIDSON ACADEMY
&&
EVENT NUMBER OHX1700195
JACKSONLocal storm report, Mar 10, 10:56 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 AM CST FRI MAR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 3 N CHAPEL HILL 35.67N 86.70W
03/09/2017 M1.00 INCH MARSHALL TN TRAINED SPOTTER
QUARTER SIZE HAIL AT THE INTERSECTION OF BLACKWELL ROAD
AND HIGHWAY 31A. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1700196
JACKSONLocal storm report, Mar 10, 11:00 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1100 AM CST FRI MAR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
03/09/2017 MAURY TN FACEBOOK
VIDEO OF A WINDOW PANE BLOWN OUT OF A HOUSE. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1700197
JACKSONLocal storm report, Mar 10, 11:12 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CST FRI MAR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND DMG 6 NNW MANCHESTER 35.55N 86.12W
03/09/2017 COFFEE TN FACEBOOK
IMAGES OF DAMAGE TO A METAL CARPORT... VEHICLE... AND
RESIDENCE.
&&
EVENT NUMBER OHX1700198
JACKSONThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:31 PM CST | Special Weather Statement | OHX | Humphreys | 29 min |
| Mar 9, 7:43 PM CST | Special Weather Statement | OHX | Cheatham | 32 min |
| Mar 9, 7:56 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 34 min |
| Mar 9, 8:12 PM CST | Special Weather Statement | OHX | Montgomery, Stewart | 48 min |
| Mar 9, 8:14 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 31 min |
| Mar 9, 8:35 PM CST | Special Weather Statement | OHX | Davidson | 25 min |
| Mar 9, 8:42 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 18 min |
| Mar 9, 8:49 PM CST | Severe Thunderstorm Warning | OHX | Montgomery | 26 min |
| Mar 9, 8:57 PM CST | Special Weather Statement | OHX | Sumner | 33 min |
| Mar 9, 8:59 PM CST | Special Weather Statement | OHX | Davidson | 46 min |
| Mar 9, 9:12 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 33 min |
| Mar 9, 9:16 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 19 min |
| Mar 9, 9:29 PM CST | Severe Thunderstorm Warning | OHX | Houston, Stewart | 31 min |
| Mar 9, 9:34 PM CST | Special Weather Statement | OHX | Wilson | 26 min |
| Mar 9, 9:39 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 36 min |
| Mar 9, 9:53 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 27 min |
| Mar 9, 9:54 PM CST | Special Weather Statement | OHX | Smith | 36 min |
| Mar 9, 10:03 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 29 min |
| Mar 9, 10:08 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 37 min |
| Mar 9, 10:11 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith | 34 min |
| Mar 9, 10:16 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery, Robertson | 29 min |
| Mar 9, 10:18 PM CST | Tornado Warning | OHX | Humphreys, Perry | 27 min |
| Mar 9, 10:26 PM CST | Severe Thunderstorm Warning | OHX | Perry | 21 min |
| Mar 9, 10:29 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 17 min |
| Mar 9, 10:32 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 28 min |
| Mar 9, 10:37 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 23 min |
| Mar 9, 10:45 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 30 min |
| Mar 9, 10:50 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Wayne | 25 min |
| Mar 9, 10:52 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 23 min |
| Mar 9, 11:03 PM CST | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 27 min |
| Mar 9, 11:04 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Maury | 26 min |
| Mar 9, 11:07 PM CST | Tornado Warning | OHX | Rutherford, Williamson | 23 min |
| Mar 9, 11:11 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Mar 9, 11:16 PM CST | Special Weather Statement | OHX | Cumberland | 29 min |
| Mar 9, 11:16 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Lawrence, Marshall, Maury | 29 min |
| Mar 9, 11:18 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson, Wilson | 27 min |
| Mar 9, 11:31 PM CST | Tornado Warning | OHX | Bedford, Marshall | 29 min |
| Mar 9, 11:33 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more | 27 min |
| Mar 9, 11:35 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 25 min |
| Mar 9, 11:42 PM CST | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 33 min |
| Mar 9, 11:44 PM CST | Tornado Warning | OHX | Bedford | 31 min |
| Mar 9, 11:56 PM CST | Severe Thunderstorm Warning | OHX | Bedford | 21 min |
| Mar 9, 11:56 PM CST | Tornado Warning | OHX | Coffee, Warren | 20 min |
| Mar 10, 12:00 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 30 min |
| Mar 10, 12:03 AM CST | Special Weather Statement | OHX | DeKalb, Warren | 42 min |
| Mar 10, 12:11 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 34 min |
| Mar 10, 12:14 AM CST | Severe Thunderstorm Warning | OHX | Grundy | 31 min |
| Mar 10, 12:25 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 24 min |
| Mar 10, 12:37 AM CST | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 8 min |
| Mar 10, 12:41 AM CST | Severe Thunderstorm Warning | OHX | Cumberland | 34 min |
Nearby
Freeze Warnings in Tennessee, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.